# SDR EGRR101267

- Difficulty date: June 9, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N15MV
- Make and model: Agusta A109E
- Aircraft serial: 11025
- Aircraft time: 828 hours, 1,285 cycles
- Engine: Pwa PW206A
- System (JASC): 7800 · Engine Exhaust System
- Part: Damper
- Part number: N5205
- Condition: Deteriorated
- Location: Lt Engine
- Part time: 829 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT INSPECTION, FOUND LT ENGINE EXHAUST SADDLE CHAFING ON ENGINE FIRE EXTINGUISHER BOTTLE UPPER ACTIVATION CARTRIDGE ELECTRICAL WIRE CONNECTING POINT. THE RUBBER NIPPLE WAS CHAFED THROUGH AND THE SADDLE WAS SITTING DIRECTLY ON THE STUD.  REPLACED 2 EA RUBBER DAMPERS P/N N5205 WITH NEW. CLEARANCE BETWEEN SADDLE AND ELECTRICAL CONNECTION IS NOW APPROX .1875.
